Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have erection problem with diabetes.

I have erection problem not able to have sex with my wife.I am daibetic since abt 7 yrs and taking medication diagmicron 80 mg,Galvusmet 50/500 each 2 per day.I smokes abt 5 cigarettes per day.Please let me know the remedy for this long standing problem.
Asked On : Mon, 15 Nov 2010
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
First of all please understand that diabetes causes neuropathy(loss of sensation) so you can have problems in sex or erection for which you will need to take some medicine please consult your doctor.Secondly leave smoking as it also creates trouble .Most diabetics suffer from erection problems for which they take medicines .If you want a safer option contact a Homoeopath.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Homeopath Dr. Krupali Devkar's  Response
hello dear, smoking and diabetes both create problems of erection, so u should try homoeopathic medicines, will greatly relieve.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor